# SDR AALA201802239019

- Difficulty date: February 21, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 57,298 hours, 9,276 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT LOST LEFT HYDRAULIC PRESSURE, WITH LEFT HYDRAULIC SYSTEM PRESSURE. EICAS MESSAGE AND HYDRAULIC QTY 0.01 RF. HYD PRESS 120 INDICATIONS.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED DPI ON HYD FILTER MODULE IAW AMM 29-11-17.
